# SDR YENA20150709259

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 35,170 hours, 12,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, EXCESSIVE CABIN ALTITUDE RECEIVED ON ECAM.  TROUBLESHOOT IAW TSM 21-31-00-810-809-A , PRESSURIZED ACFT, FOUND AFT CARGO DOOR SEAL LEAKING , R & R AFT CARGO DOOR SEAL IAW AMM 52-32-18.  PRESSURIZED ACFT IAW AMM 05-53-00, OPS CHECKS NORMAL.
